# SDR MALA000357

- Difficulty date: May 30, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LAV SMOKE LIGHT CAME ON WITH TRIPLE CHIMES.  RETURNED TO GATE.  MAINTENANCE RERACKED WEU.  OPS CHECK GOOD.
